Non-analytic Bergman and Szegö kernels for weakly pseudoconvex tube domains in ℂ2

研究成果: ジャーナルへの寄稿記事

1 引用 (Scopus)

抄録

For any weakly pseudoconvex tube domain in ℂ2 with real analytic boundary, there exist points on the boundary off the diagonal where the Bergman kernel and the Szegö kernel fail to be real analytic.

元の言語英語
ページ(範囲)585-603
ページ数19
ジャーナルMathematische Zeitschrift
236
発行部数3
DOI
出版物ステータス出版済み - 1 1 2001

Fingerprint

Pseudoconvex
Tube
kernel
Bergman Kernel

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Non-analytic Bergman and Szegö kernels for weakly pseudoconvex tube domains in ℂ2. / Kamimoto, Joe.

:: Mathematische Zeitschrift, 巻 236, 番号 3, 01.01.2001, p. 585-603.

研究成果: ジャーナルへの寄稿記事

@article{e60555d0b2fa4ccca188103dc678243a,
title = "Non-analytic Bergman and Szeg{\"o} kernels for weakly pseudoconvex tube domains in ℂ2",
abstract = "For any weakly pseudoconvex tube domain in ℂ2 with real analytic boundary, there exist points on the boundary off the diagonal where the Bergman kernel and the Szeg{\"o} kernel fail to be real analytic.",
author = "Joe Kamimoto",
year = "2001",
month = "1",
day = "1",
doi = "10.1007/PL00004843",
language = "English",
volume = "236",
pages = "585--603",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Non-analytic Bergman and Szegö kernels for weakly pseudoconvex tube domains in ℂ2

AU - Kamimoto, Joe

PY - 2001/1/1

Y1 - 2001/1/1

N2 - For any weakly pseudoconvex tube domain in ℂ2 with real analytic boundary, there exist points on the boundary off the diagonal where the Bergman kernel and the Szegö kernel fail to be real analytic.

AB - For any weakly pseudoconvex tube domain in ℂ2 with real analytic boundary, there exist points on the boundary off the diagonal where the Bergman kernel and the Szegö kernel fail to be real analytic.

UR - http://www.scopus.com/inward/record.url?scp=0040621633&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040621633&partnerID=8YFLogxK

U2 - 10.1007/PL00004843

DO - 10.1007/PL00004843

M3 - Article

VL - 236

SP - 585

EP - 603

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 3

ER -